Electron. J. Diff. Eqns., Vol. 2004(2004), No. 84, pp. 1-9.

On periodic boundary value problems of first-order perturbed impulsive differential inclusions

Bapurao C. Dhage, Abdelkader Boucherif, Sotiris K. Ntouyas

In this paper we present an existence result for a first order impulsive differential inclusion with periodic boundary conditions and impulses at the fixed times under the convex condition of multi-functions.

Submitted April 19, 2004. Published June 13, 2004.
Math Subject Classifications: 34A60, 34A37.
Key Words: Impulsive differential inclusion, existence theorem.

Show me the PDF file (211K), TEX file, and other files for this article.

  Bapurao C. Dhage
Kasubai, Gurukul Colony,
Ahmedpur-413 515, Dist: Latur, Maharashtra, India
email: bcd20012001@yahoo.co.in
Abdelkader Boucherif
Department of Mathematical Sciences
King Fahd University of Petroleum and Minerals
P. O. Box 5046, Dhahran 31261, Saudi Arabia
email: aboucher@kfupm.edu.sa
Sotiris K. Ntouyas
Department of Mathematics, University of Ioannina
451 10 Ioannina, Greece
e-mail: sntouyas@cc.uoi.gr

Return to the EJDE web page